Q. Kindly suggest a medicine for acne.

Answered by
Dr. Shalini Patodiya
and medically reviewed by iCliniq medical review team.
Published on Nov 16, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I have sensitive, oily and acne prone skin. My skin is a very fair complexion. I need topical medication for acne that lasts on the face for more two to three months. The acne is often without a white head. They are red and become brown with time. It happens with climatic change, hormonal change and even after applying a new face product. I am a 34 years old female software engineer. I have one kid. My weight is 58 kg and height is 5'4".

Dr. Shalini Patodiya

Cosmetology Dermatology Hair Transplant Surgeon Venereology
#

Hi,

Welcome to icliniq.com.

I understand that you have acne problem. 

  • You can continue with Cetaphil-OS cleanser. Also, I suggest Epiduo gel (Adapalene and Benzoyl peroxide) at night.
  • I would like to know if your periods are regular and any recent stress. Also, it would help if you can lose some weight.
  • Please get back with the answers as we can treat the underlying issue. Thank you.

Revert back with the answer to the above question to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

My periods are regular with 22 to 24 day cycle. There is no extra stress apart from having to look after my 2 year old and working as a senior software engineer. I am a vegetarian and I am trying to lose weight. The pores on my face are huge. Can you suggest anything for it to apply so as to shrink them? I do not use cosmetics daily, but occasionally I do.

Dr. Shalini Patodiya

Cosmetology Dermatology Hair Transplant Surgeon Venereology
#

Hi,

Welcome back to icliniq.com.

Thanks for the information.

  • Good to hear that your periods are regular and so no major hormonal issue. Taking care of a 2 year old can be stressful though.
  • Apart from a good balanced diet, you need to start exercising for at least 45 minutes a day and five days a week. Exercise will reduce stress and also reduce weight.
  • Cleanse your face twice daily with Cetaphil-OS cleanser. Apply Epiduo gel half an hour after face wash at night and wash after half an hour and apply skin moisturizer.
  • I suggest tablet Azee 500 mg (Azithromycin) once a day for three consecutive days every week for four weeks. Consult your specialist doctor, discuss with him or her and take the medicine with consent.
  • Apart from these do not use any other products. Use minimum makeup only when necessary and that too non-comedogenic.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Thank you doctor,

Which sunscreen should I use during the day? Can I use Aveeno daily moisturizer during the day and Neutrogena at night?

Dr. Shalini Patodiya

Cosmetology Dermatology Hair Transplant Surgeon Venereology
#

Hi,

Welcome back to icliniq.com.

  • You can use Aveeno sunscreen in the daytime.
  • Both, Neutrogena and Aveeno are good moisturizers. You can use any of them.

For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Stress causes stiffness in my neck and back. What can be done about it?

Query: Hello doctor, I have a stiffness of neck and pain which continues to the back further. This often happens when a stressful situation arises, which also raises my BP. Worries related to health and other life concerns keep bothering me. Please suggest.  Read Full »

What is the right time to exercise?

Query: Hello doctor, I need an advice on what is the right time to exercise during the day? Let me tell you that currently, I can only manage to walk on the treadmill and do the cycling in the gym. So I have two options in terms of time. One, in the morning before the breakfast and the second one is in th...  Read Full »

What could be the reason for right-sided anterior pelvic tilt?

Query: Hello doctor, My husband is suffering from an anterior pelvic tilt in the right. He is a bodybuilder and currently not able to do workouts since he has pain and numbness in both upper and lower sides of the body in the right region. He also has muscle imbalance because of that. We have consulted se...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.